MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 5; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 5; HIP UNCEMENTED STEM
Model Number 01.18.135
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2021: lot 157493: (b)(4) items manufactured and released on 11-apr-2016.Expiration date: 2021-04-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain caused by a loose stem, 4 years 4 months after the primary.The surgeon revised the medacta stem and head with another company's product and the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM H COATED STD STEM SIZE 5
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11162447
Report Number3005180920-2021-00042
Device Sequence Number11691805
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number157493
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;